# SDR AALA20171214005

- Difficulty date: December 14, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 19,001 hours, 7,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750320
- Condition: Corroded
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT CARGO CORROSION AROUND FASTENER HOLE AT BS 727H, ABOVE STRINGER 27 RIGHT. REMOVED CORROSION AND INSTALLED FILLER CHANNEL AND BOTH SPLICE CHANNELS PER SRM 53-00-53-2R.
